Nurofen Gel

This easy to apply, non-greasy odourless gel helps provide relief from pains, sprains, strains and sports injuries. It contains 5% ibuprofen - well-known for its anti-inflammatory properties.

Product Features

  • Anti-inflammatory effect absorbs straight into the skin
  • Non-greasy odourless gel
  • Contains 5% w/w ibuorofen
  • Provides relief for sprains and strains
  • Provides relief for sports injuries

Pack Contents: 50 GM

Also available in: 50g, 100g

Product Description

There’s nothing more frustrating than muscular strains and pains that stop you in your tracks.

Nurofen Gel contains ibuprofen – well-known for its anti-inflammatory effect – and is absorbed into the skin to get to work where it’s needed. Whether it’s lower back pain, a strained calf muscle or sports injury, with Nurofen Gel you can rub in pain relief directly where it hurts.

Ibuprofen 5% w/w | Contains benzyl alcohol 1% w/w (preservative) | Contains Alcohol

•When first opening the tube, break the seal, pressing it against the point hidden in the top of the cap.

•Adults and children over 12 years: Squeeze 4-10 cm of gel onto the affected area then replace the cap (this represents 50-125mg of ibuprofen). Gently rub the area until the gel is absorbed - then wash your hands.

•Do not reapply more gel within 4 hours.

•Keep the affected area away from strong sources of natural or artificial light. Do not use with an air tight dressing.

•Do not apply the gel more than 4 times in 24 hours. Do not use it on broken skin, on the lips or near the eyes. Discontinue if rash or irritation occurs.

Seek medical advice before use:

•If you have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.

•On children under 12 years of age.

•During pregnancy.

Do Note Use:

•If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction stop using and see your doctor immediately

•With other medicines that you are using regularly, unless a doctor has told you to.

•During the last 3 months of pregnancy.

•If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.

This product is for short term use only. If your symptoms persist for more than 7 days consult your doctor.